關鍵字查詢 | 類別:期刊論文 | | 關鍵字:for Burr XII distributions with record samples

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 106/2 統計系 蔡宗儒 教授 期刊論文 發佈 Inference of δ = P(X < Y) for Burr XII distributions with record samples , [106-2] :Inference of δ = P(X < Y) for Burr XII distributions with record samples期刊論文Inference of δ = P(X < Y) for Burr XII distributions with record samplesJyun-You Chiang; Nan Jiang; Tzong-Ru Tsai; Y. L. LioCommunications in Statistics - Simulation and Computation 47(3), p.822-838en國外SCI;YL Lio是USA
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果